Advil Caplets Dual Action with Acetaminophen Pain Reliever 18 ea

Description
Smooth, coated caplets with neutral taste and easy-to-swallow texture, typically taken whole with water for short-term relief of headaches, aches and general discomfort. Shoppers commonly note quick onset, effective symptom reduction, compact blister packaging and straightforward dosing, with occasional reports of variable effectiveness or mild stomach upset and perceived reliability.

Description
Smooth, coated caplets with neutral taste and easy-to-swallow texture, typically taken whole with water for short-term relief of headaches, aches and general discomfort. Shoppers commonly note quick onset, effective symptom reduction, compact blister packaging and straightforward dosing, with occasional reports of variable effectiveness or mild stomach upset and perceived reliability.
Diet Compatibility
This product may or may not be Alpha-Gal friendly as it lists 1 ingredient that may not comply.
Yes! We believe this product is dairy free as there are no dairy ingredients listed on the label.
Yes! We believe this product is Egg free as there are no Egg ingredients listed on the label.
Yes! We believe this product is GERD-friendly as there are no GERD triggers listed on the label.
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is lactose free as there are no lactose ingredients listed on the label.
Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.
This product may or may not be nightshades free as it lists 1 ingredient that could contain nightshades depending on the source. We recommend contacting the manufacturer directly to confirm.
This product may or may not be oat free as it lists 1 ingredient that could contain oat depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Peanut free as there are no Peanut ingredients listed on the label.
This product may or may not be pescatarian as it lists 2 ingredients that could derive from red meat or poultry depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Yes! We believe this product is Tree Nut free as there are no Tree Nut ingredients listed on the label.
This product may or may not be vegan as it lists 2 ingredients that could derive from animals depending on the source. We recommend contacting the manufacturer directly to confirm.
This product may or may not be vegetarian as it lists 2 ingredients that could derive from meat or fish depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.
+10 more diets in the app
About this product
Unknown · Unknown
Ingredients
In Each Caplet Active Ingredients: Acetaminophen (250 mg), Pain reliever.; *Ibuprofen (NSAID) (125 mg), Pain reliever. In Each Caplet Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Titanium Dioxide.
Where to buy
Advil Caplets Dual Action with Acetaminophen Pain Reliever 18 ea is available at 3 retailers
Similar Products
Ricola Dual Action Cough Suppressant + Oral Anestheic Drops Honey Lemon Drops
Equate Ibuprofen Pain Reliever/Fever Reducer
ADVIL Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula
Pepcid Complete Acid Reducer/Antacid, Dual Action, Tablets, Berry Flavor
Advil Ibuprofen Pain Relief/fever Reducer Tablets


